# SDR REXA2019051700698

- Difficulty date: May 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,347 hours, 27,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND LT FWD EXT EMERGENCY EXIT LIGHT INOP. RELAMPED LT FWD EXT EMERGENCY EXIT LIGHT IAW AMM 33-51-21 OPS CHECK GOOD.
